MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 02-012-49-2009
Medical Device Problem Codes Fracture (1260); Naturally Worn (2988)
Health Effect - Clinical Codes Implant Pain (4561); Swelling/ Edema (4577)
Date of Event 07/11/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Pending investigation.D10: (b)(6) 02-010-03-0320 - logic cr, 2.(b)(6) 02-012-45-2020 - logic fit, 2f/2t.(b)(6) tn193-119-90 - m-class 19/13x 1.19x90mm.
 
Event or Problem Description
After about 6 years later from a primary surgery on (b)(6) 2018, the patient who had total knee arthroplasty using cr slope ++ tibial insert complained about knee swelling and pain, the surgeon diagnosed the wear of the tibial insert, then revision surgery for the replacement of the tibial insert was performed.Breakage and wear were observed in the retrieved tibial insert.The insert only was replaced to new cr one with 9mm.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h3 - the revision reported was likely the result of prosthesis wear and fracture which may have been due to orientation of the components and/or potential ligamentous imbalance which allowed for excessive posterior contact between the femoral component and tibial insert.However, this cannot be confirmed because the component was not returned for evaluation.H6 - component code, investigation type, findings, and conclusion codes.

Brand Name
LOGIC CR TIB INSERT SLOPE++, SZ 2, 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
3523771140
MDR Report Key19728261
Report Number1038671-2024-02370
Device Sequence Number12770775
Product Code JWH
UDI-Device Identifier10885862174314
UDI-Public10885862174314
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Catalogue Number02-012-49-2009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date07/12/2024
Supplement Report FDA Received Date12/23/2024
Date Device Manufactured06/05/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale